# SDR CALA2016112800979

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 98,552 hours, 15,352 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 5376
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: A

## Discrepancy

HEAVY SMOKE ODOR IN THE FLIGHT DECK ONLY, IMMEDIATELY FOLLOWED BY LOSS OF LEFT GEN AND BOTH UTILITY BUSES. FIRE DEPT REPORTED SEEING SMOKE COMING OUT OF E&E COMPT. NO EICAS MESSAGES REPORTED. APU STARTED AND DID NOT PICK LEFT BUS. SUSPECT A SHORT IN E&E. FOUND NR 1 ENG GCU BURNT. REMOVED AND REPLACED GCU AND IDG AND BPCU REF AMM 24-11-01 24-41-03 24-22-02. ALL OPS CHECK GOOD. IDG LEAK CHECK GOOD AND PERFORMED SMOKE OR ODOR IN THE FLIGHT DECK AND OR CABIN CONDITIONAL INSPECTIONS.
